# SDR MASA2014072102258

- Difficulty date: July 11, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 10,181 hours, 10,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY WEB CRACKED AT LT FS 193.  REPAIRED IAW REO 670-53-11-509.
